Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

The invariance principle for dependent random variables


Author: Patrick Billingsley
Journal: Trans. Amer. Math. Soc. 83 (1956), 250-268
MSC: Primary 60.0X
DOI: https://doi.org/10.1090/S0002-9947-1956-0090923-6
MathSciNet review: 0090923
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] P. Alexandroff and H. Hopf, Topologie, Berlin, 1935.
  • [2] S. Bernstein, Sur l'extension du théorème limite du calcul des probabilités aux sommes de quantités dépendants, Math. Ann. vol. 97 (1927) pp. 1-59. MR 1512353
  • [3] P. Diananda, Some probability limit theorems with statistical applications, Proc. Cambridge Philos. Soc. vol. 49 (1953) pp. 239-246. MR 0053423 (14:771f)
  • [4] M. Donsker, An invariance principle for certain probability limit theorems, Memoirs of the American Mathematical Society, no. 6, 1951. MR 0040613 (12:723a)
  • [5] J. L. Doob, Stochastic processes, New York, 1953. MR 0058896 (15:445b)
  • [6] P. Erdös and M. Kac, On certain limit theorems in the theory of probability, Bull. Amer. Math. Soc. vol. 52 (1946) pp. 292-302. MR 0015705 (7:459b)
  • [7] -, On the number of positive sums of independent random variables, Bull. Amer. Math. Soc. vol. 53 (1947) pp. 1011-1020. MR 0023011 (9:292g)
  • [8] W. Feller, Fluctuation theory of recurrent events, Trans. Amer. Math. Soc. vol. 67 (1949) pp. 98-119. MR 0032114 (11:255c)
  • [9] W. Hoeffding and H. E. Robbins, The central limit theorem for dependent random variables, Duke Math. J. vol. 15 (1948) pp. 773-780. MR 0026771 (10:200e)
  • [10] P. Lévy, Théorie de l'addition des variables aléatoires, Paris, 1937.
  • [11] A. M. Mark, Some probability limit theorems, Bull. Amer. Math. Soc. vol. 55 (1949) pp. 885-900. MR 0031674 (11:189a)
  • [12] G. Marsaglia, Iterated limits and the central limit theorem for dependent variables, Proc. Amer. Math. Soc. vol. 6 (1954) pp. 987-991. MR 0065845 (16:494e)
  • [13] Yu. V. Prohorov, Probability distributions in functional spaces, Uspehi Matematičeskih Nauk (N.S.) vol. 8 (1953) pp. 165-167 (in Russian). MR 0057482 (15:237e)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60.0X

Retrieve articles in all journals with MSC: 60.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1956-0090923-6
Article copyright: © Copyright 1956 American Mathematical Society

American Mathematical Society